| Catalog Number |
368688 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2a.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka.D2b.Common device name: tubes, vials, systems, serum separators, blood collection.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® ultratouch¿ push button blood collection set with pah, blood leaked from the non-patient end of the device an unspecified number of times.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9.Returned to manufacturer: yes.H.3 device eval by manufacturer? yes.D9.Device available for eval? 30-apr-2026.Investigation summary: bd received 5 samples for investigation.All 5 returned samples underwent functional testing, and all samples passed testing as there was no evidence of side pierced sleeves, poor sleeve recovery, sleeve fall off, or sleeve leakage during use.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: sleeve function.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description